# SDR I5EA202001220003

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N806TJ
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 78,383 hours, 45,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 8074
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR INDICATOR INOPERATIVE.  SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED M1133 POWER SUPPLY ASSY IAW AMM 33-51-51, OPS CHECK GOOD.
